Research ArticleOpen accessIn the abstractWarranty Cost Models using Accelerated Life Tests on Dagum DistributionEman A. El-Dessouky NassefJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 3 Aug 2020 · 6,193 accessesView PDFCite
95 results for “maximum likelihood”
Set a search alertResearch ArticleOpen accessIn the abstractJoint Modelling of Longitudinal-Time-To-Event with Categorical Variable Indicators of Latent Classes: Application to Tuberculosis DataAdeboye Azeez, Mutambayi Ruffin, Ndege James, Qin YongsongJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 9 Jun 2020 · 6,692 accessesView PDFCite
Research ArticleOpen accessIn the abstractUsing a Hierarchical Weibull model to Predict Failure Strength of Different Glass Edge ProfilesDavid Thomas Kinsella, Johan LindströmInternational Journal of Structural Glass and Advanced Materials Research, Vol. 4, Issue 1 · 30 Apr 2020 · 8,280 accessesView PDFCite
Research ArticleOpen accessIn the abstractComparison of IncL/M Plasmids Using the Neighbor-Joining Method on Basis repA and excA GenesTouati Abdelaziz, Mairi AssiaCurrent Research in Bioinformatics, Vol. 8, Issue 1 · 27 Feb 2020 · 7,095 accessesView PDFCite
Research ArticleOpen accessIn the abstractEstimation and Reliability for a Special Type of Semi-Markov ProcessVlad Stefan Barbu, Alex Karagrigoriou, Andreas MakridesJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 20 Oct 2019 · 7,049 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Burr X Nadarajah Haghighi Distribution: Statistical Properties and Application to the Exceedances of Flood Peaks DataHisham A.H. Elsayed, Haitham M. YousofJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 14 Jul 2019 · 7,136 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Inverse Weibull Distribution: Properties and ApplicationsMona Mustafa Elbiely, Haitham M. YousofJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Mar 2019 · 7,509 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Extension of the Lomax Distribution with Statistical Properties and Applications to Failure and Service Times Data SetsMohamed K.A. RefaieJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 2 Feb 2019 · 7,573 accessesView PDFCite
Research ArticleOpen accessIn the abstractRisks Ratios of Shrinkage Estimators for the Multivariate Normal MeanAbdenour Hamdaoui, Nadia MezouarJournal of Mathematics and Statistics, Vol. 13, Issue 2 · 3 Apr 2017 · 7,113 accessesView PDFCite
Research ArticleOpen accessIn the abstractProportional Hazard Inverse Weibull Distribution and Associated InferenceSuja M. Aboukhamseen, Mohamed E. Ghitany, Ramesh C. GuptaJournal of Mathematics and Statistics, Vol. 12, Issue 2 · 18 Apr 2016 · 7,388 accessesView PDFCite